Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Upper bounds for residues of Dedekind zeta functions and class numbers of cubic and quartic number fields
HTML articles powered by AMS MathViewer

by Stéphane R. Louboutin PDF
Math. Comp. 80 (2011), 1813-1822 Request permission

Abstract:

Let $K$ be an algebraic number field. Assume that $\zeta _K(s)/\zeta (s)$ is entire. We give an explicit upper bound for the residue at $s=1$ of the Dedekind zeta function $\zeta _K(s)$ of $K$. We deduce explicit upper bounds on class numbers of cubic and quartic number fields.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11R42, 11R16, 11R29
  • Retrieve articles in all journals with MSC (2010): 11R42, 11R16, 11R29
Additional Information
  • Stéphane R. Louboutin
  • Affiliation: Institut de Mathématiques de Luminy, UMR 6206, 163, avenue de Luminy, Case 907, 13288 Marseille Cedex 9, France
  • Email: loubouti@iml.univ-mrs.fr
  • Received by editor(s): November 25, 2009
  • Received by editor(s) in revised form: June 15, 2010
  • Published electronically: January 25, 2011
  • © Copyright 2011 American Mathematical Society
  • Journal: Math. Comp. 80 (2011), 1813-1822
  • MSC (2010): Primary 11R42; Secondary 11R16, 11R29
  • DOI: https://doi.org/10.1090/S0025-5718-2011-02457-9
  • MathSciNet review: 2785481